# SDR DALA1250289205

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 46,898 hours, 24,907 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV, THE RT CROWN FUSELAGE SKIN PANEL AT STA 1493, BETWEEN LONGERONS 2R-3R JUST BELOW THE  VERTICAL STABILIZER ATTACH ANGLE WAS FOUND TO BE CRACKED.  THE CRACK ORIGINATED FROM THE 1ST FASTENER HOLE FROM STA 1493, ABOV STR 3R.  (ERA 496882-14AD)
